# SDR CA051124002

- Difficulty date: November 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 26340141
- Condition: Corroded
- Location: Elevator
- Component: Elevator, Cessna, 263400045
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) SEVERE CORROSION ON FACE OF SPAR UNDER BALANCE WEIGHT. AIRCRAFT IS A FLOAT PLANE.
